MAUDE Adverse Event Report: CARDINAL HEALTH 20FR PEG ADAPTOR ENFIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 20FR PEG ADAPTOR ENFIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884752042E
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the replacement fitting has cracked.After being at the client, it would appear that the caregivers use two forceps to open the cap that is used to close the nutrition port.Additional information received stated the device was leaking formula due to the issue.There was no patient harm.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because the lot number was not available.Sample analysis could not be performed because no samples were provided.Two photos were provided for evaluation.In the photo, the y-port was broken at the junction.The reported condition was confirmed through the photos; however, the reported condition could not be confirmed as related to the manufacturing process through the photo evaluation.A walk through was performed in the manufacturing area.There is currently no part of the manufacturing process that could cause a broken y-port.The root cause could not be determined.A review of the manufacturing process, customer complaint history, corrective action board and management review metrics and trends, acceptance sampling plans, provided pictures, as well as risk management procedures was performed.A corrective and preventative action (capa) has been opened to further investigate the issue.The manufacturing site will continue to monitor customer complaints and feedback notifications.In case of repeated issues and/or reoccurrence, a new investigation for the specific events would be carried out for each case.This complaint will be used for tracking and trending purposes.

Brand Name
20FR PEG ADAPTOR ENFIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13577505
Report Number9612030-2022-03172
Device Sequence Number20254200
Product Code KNT
UDI-Device Identifier30884521664061
UDI-Public30884521664061
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884752042E
Device Catalogue Number8884752042E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer02/17/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date05/25/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown